×

Categorical homotopy and fibrations. (English) Zbl 0182.25902


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Friedrich-Wilhelm Bauer, Der Hurewicz-Satz, Pacific J. Math. 21 (1967), 1 – 14 (German). · Zbl 0171.21801
[2] Albrecht Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223 – 255. · Zbl 0203.25402
[3] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag New York, Inc., New York, 1967. · Zbl 0186.56802
[4] Barry Mitchell, Theory of categories, Pure and Applied Mathematics, Vol. XVII, Academic Press, New York-London, 1965. · Zbl 0136.00604
[5] Patricia Tulley, On regularity in Hurewicz fiber spaces, Trans. Amer. Math. Soc. 116 (1965), 126 – 134. · Zbl 0142.21803
[6] J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949), 213 – 245. · Zbl 0040.38704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.